# SDR ASAA2013012493744

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 351 hours, 131 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL AND TURNS OFF ON MASTER CAUTION RESET.  PERFORMED GOOD BITE PROCEDURE ON ZONE TEMP CONTROLLER NR 1.  FAULT CLEARED, REF FIM TASK 21-62, TASK 801.
